# SDR GUUA93932101109A

- Difficulty date: October 11, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,130 hours, 38,024 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Corroded
- Location: Mlg Valve
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, LANDING GEAR DOWN, NO INDICATION OF GEAR DOWN.  MANUALLY EXTENDED LANDING GEAR, GOT 3 GREEN DOWN AND LOCKED INDICATION. LANDED WITHOUT INCIDENT.  REPLACED LANDING GEAR SERVICE VALVE.  OPS CHECK NORMAL.  TEST FLIGHT SATISFACTORY.
